# SDR 2008UALA01881

- Difficulty date: April 2, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 51,202 hours, 30,287 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294 S7l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE INTERIOR FORWARD ENTRY DOOR CUTOUT INTERCOSTAL WEB CRACKED AT BS 294.5 AND STRINGER S-7L.  ALSO INTERCOSTAL WEB AT BS 294.5 STR 12L IS CRACKED. MAJOR REPAIR ACCOMPLISHED:  REPLACED INTERCOSTAL WEBS BS 294.9 AT S-7L AND S-12L.
